# SDR SWIA200311943

- Difficulty date: March 31, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 18,782 hours, 17,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL ANGLE AT FS 280 AT LBL 12.0 BETWEEN WL 79.5 AND 69.1 IS CRACKED.  FOUND DURING C-CHECK INSPECTION.  REPAIRED ANGLE IAW CRJ REO 601R-53-11-034 REV A.
